# SDR UIEA200700256

- Difficulty date: June 21, 2006
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,245 hours, 15,985 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 9105M20G13
- Part serial: R503192
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE LT REVERSER HAS DENT ON UPPER SIDE OF TRANSLATING COWL AT NAC STATION 224.6.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER CF6-50 ENGINE MANUAL 78-32-01, REPAIR 003.  ALSO, REFERENCE ATLAS AIR XEO NR 78-062107.
